MAUDE Adverse Event Report: CAREFUSION EXTENSION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION EXTENSION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 30262E
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: non bd microclave;non bd 10 ml monoject syringe;icu medical trifuse.The devices have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.Although requested, patient demographics not provided.
 
Event or Problem Description
It was reported that the extension tubing connected to a nonbd tri-fuse tubing disconnected from the part that connects on the pt line (rotating luer).There was no harm.
 
Additional Manufacturer Narrative
The customer¿s report of a tubing disconnection was not confirmed.The separated spin collar and mated non-bd trifuse set were not returned and therefore could not be evaluated for damage or anomalies that might have contributed to the reported disconnection.The sets were visually inspected for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.Visual inspection found the male luer spin collar had separated from the male luer on model 30262e.The root cause of the customer¿s report could not be identified.No anomalies were observed with extension set model.
 
Event or Problem Description
It was reported that the extension tubing connected to a non bd tri-fuse tubing disconnected from the part that connects on the pt line (rotating luer).It was confirmed during follow up that there was no patient harm as a result of this event.

Brand Name
EXTENSION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8782265
Report Number9616066-2019-01958
Device Sequence Number19301881
Product Code FPA
UDI-Device Identifier07613203011471
UDI-Public7613203011471
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2022
Device Model Number30262E
Device Catalogue Number30262E
Device Lot Number19035721
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/11/2019
Supplement Report FDA Received Date11/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ME2050, TD (B)(6) 2019